Guide for Authors

Submissions should be submitted only via our website submission.

In order to speed up the review and publication processes all communications between the authors and the journal will be done electronically.

  1. All papers should be submitted in PDF format. The PDF file of the paper should be prepared using the JMM Latex template.
  2. Manuscripts should be no more than 20 pages in length including all references, tables and figures.
  3. The title page should include article title, the authors' names (full first name and full last name) and affiliations (including e-mail address), a short running title (not more than 50 characters including spaces), abstract (not more than ten lines), list of keywords and the AMS 2010 Mathematical subject classification numbers.
  4. In the references, journals names should be abbreviated according to the pdf file Abbreviations.pdf.
  5. References should be cited in the text as, e.g., [4], [3, p. 53], or [6, Theorem 2.1]. Any references cited in the abstract must be given in full.
  6. References should be listed in the alphabetical order at the end of the manuscript and should be styled and punctuated using standard abbreviations for journals (see Mathematical Reviews Serials Abbreviations List). The following reference styles should be used:

    [1] Y. Saad, Iterative methods for sparse linear systems, PWS press, New York, 1995.

    [2] Z.-Z Bai, G.H. Golub and M.K. Ng, Hermitian and skew-Hermitian splitting methods for non-Hermitian positive definite linear systems, SIAM. J. Matrix Anal. Appl. 24 (2003) 603–626.

    [3] J. Palmer, Conjugate direction methods and parallel computing, Ph.D. Thesis, Stanford University, Stanford, CA, 1974.

  7. Figures should be prepared in the EPS format.
  8. The corresponding author receives proofs, which should be corrected and returned within a week of receipt.
  9. The corresponding author will receive a PDF file of the article free of charge.